# SDR COMA9610176

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensor
- Part number: 922FS2A6N2735
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE COULD NOT BE SELECTED TO UP POSITION.  REPLACED THE RT MLG, WEIGHT ON WHEELS PROXIMITY SENSOR.
